# SDR USAA20090515BB080

- Difficulty date: May 15, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE EMERGENCY LIGHT BETWEEN DOORS L3 AND R3 DOES NOT LIGHT UP.  REPLACED THE EMERGENCY POWER SUPPLY ASSEMBLY.
